MathSciNet Relay Station
MathSciNet bibliographic data
MR2791726 54H25 (47H10)
Abbas, Mujahid; Ilić, Dejan Common fixed points of generalized almost nonexpansive mappings. Filomat 24 (2010), no. 3, 11–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement